Search results

Showing 1-10 of 21 results

Select/deselect all
  • Export citations

Hypermachines

Friedman, Sy-David and Welch, P. D.
Journal of Symbolic Logic Volume 76, Number 2 (June 2011), 620-636.

Journal article

Cardinal-preserving extensions

Friedman, Sy D.
Journal of Symbolic Logic Volume 68, Number 4 (December 2003), 1163-1170.

Journal article

$0\sp \#$ and inner models

Friedman, Sy D.
Journal of Symbolic Logic Volume 67, Number 3 (September 2002), 924-932.

Journal article

Generic Saturation

Friedman, Sy D.
Journal of Symbolic Logic Volume 63, Number 1 (March, 1998), 158-162.

Journal article

Coding without Fine Structure

Friedman, Sy D.
Journal of Symbolic Logic Volume 62, Number 3 (September, 1997), 808-815.

Journal article
Select/deselect all